A 30-year-old female asked:
Disclaimer

day 2 on prozac (fluoxetine) feeling really depressed. nausea, frequent use of toilet, lethargic, tired, no motivation, low, sad.

1 doctor answer
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Prozac (fluoxetine): Too early to see full benefits. If affecting your stomach, try taking it on full stomach & later in the day. Inform your doctor of your progress.
Answered on Jul 28, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 30-year-old female asked:
Dr. Pamela Pappas
41 years experience Psychiatry
Tell doctor NOW: Please tell your doctor today about your response so far to the prozac (fluoxetine). Nausea and agitation are not uncommon side effects, especially e ... Read More
2
2 thanks
A 32-year-old female asked:
Dr. Marc Zimmermann
21 years experience Psychiatry
Probably not: Prozac (Fluoxetine) takes up to six weeks to become effective in the treatment of Depression and Anxiety. After one week, it is not likely that you a ... Read More
1
1 thank
A 39-year-old female asked:
Dr. Warren Wolfe
57 years experience Family Medicine
Need more info: Psychiatric problems are varied and sometimes complicated. There is no "magic bullet" to make you feel better. It may take a drug or a drug and psycho ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Andrew Kaplan
11 years experience Psychiatry
Unclear: Please clarify, what is your question? If you are concerned Prozac is worsening your mood, do speak up about that to the prescribing doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month